Click here for an english version of this page.

 

Neste site você encontrará uma série de informações a meu respeito, tais como: disciplinas que estou ministrando ou que já ministrei, orientações de alunos, minhas pesquisas e colaborações, eventos e seminários, minha formação acadêmica e meus interesses científicos. No item Links do menu acima eu selecionei alguns sites que eu julgo conter conteúdo científico/matemático simples e interessante. Mais sugestões de links são bem vindas. Não hesite em me procurar para bater um papo e tomarmos um café! As informações necessárias para me encontrar (email, skype e sala no IMECC) estão na coluna à direita.

Artigos Selecionado

(clique aqui para uma lista completa)

Victoriano Carmona; Fernando Fernández Sánchez; Douglas D. Novaes

Uniform upper bound for the number of limit cycles of planar piecewise linear differential systems with two zones separated by a straight line Journal Article

Em: Applied Mathematics Letters, 137 , pp. 108501, 2023.

Resumo | Links | BibTeX

Douglas D. Novaes

On the Hilbert number for piecewise linear vector fields with algebraic discontinuity set Journal Article

Em: Physica D: Nonlinear Phenomena, 41 , pp. 133523, 2022.

Resumo | Links | BibTeX

Douglas D. Novaes; Leandro A. Silva

On the non-existence of isochronous tangential centers in Filippov vector fields Journal Article

Em: Proceedings of the American Mathematical Society, (1), pp. 10, 2022.

Resumo | Links | BibTeX

Douglas D. Novaes

An averaging result for periodic solutions of Carathéodory differential equations Journal Article

Em: Proceedings of the American Mathematical Society, 150 (7), pp. 2945-2954, 2022.

Resumo | Links | BibTeX

Douglas D. Novaes; Leandro A. Silva

Lyapunov coefficients for monodromic tangential singularities in Filippov vector fields Journal Article

Em: Journal of Differential Equations, 300 (565), pp. 596, 2021.

Resumo | Links | BibTeX

Douglas D. Novaes; Gabriel A. Rondon

Smoothing of nonsmooth systems near regular-tangential singularities and boundary limit cycle Journal Article

Em: Nonlinearity, 34 (6), pp. 4202-4263, 2021.

Resumo | Links | BibTeX

Victoriano Carmona; Fernando Fernández Sánchez; Douglas D. Novaes

A new simple proof for Lum-Chua's conjecture Journal Article

Em: Nonlinear Analysis: Hybrid Systems, 40 , pp. 100992-100999, 2021.

Resumo | Links | BibTeX

Kamila S. Andrade; Oscar A. R. Cespedes; Dayane Cruz; Douglas D. Novaes

Higher order Melnikov analysis of planar piecewise linear vector fields with nonlinear switching curve Journal Article

Em: Journal of Differential Equations, 287 , pp. 1-36, 2021.

Resumo | Links | BibTeX

Douglas D. Novaes; Francisco B.G. Silva

Higher order analysis on the existence of periodic solutions in continuous differential equations via degree theory Journal Article

Em: SIAM Journal on Mathematical Analysis, 53 (2), pp. 2476-2490, 2021.

Resumo | Links | BibTeX

Murilo R. Cândido; Douglas D. Novaes; Claudia Valls

Periodic solutions and invariant torus in the Rössler System Journal Article

Em: Nonlinearity, 33 (9), pp. 4512-4538, 2020.

Resumo | Links | BibTeX

Douglas D. Novaes; Tere Seara; Marco A. Teixeira; Iris O. Zeli

Study of periodic orbits in periodic perturbations of planar reversible Filippov systems having a two-fold cycle Journal Article

Em: SIAM J. Appl. Dyn. Syst., 19 (2), pp. 1343-1371, 2020.

Resumo | Links | BibTeX

Murilo R. Cândido; Douglas D. Novaes

On the torus bifurcation in averaging theory Journal Article

Em: Journal of Differential Equations, 268 (8), pp. 4555-4576, 2020.

Resumo | Links | BibTeX

Jéfferson L. R. Bastos; Claudio A. Buzzi; Jaume Llibre; Douglas D. Novaes

Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold Journal Article

Em: Journal of Differential Equations, 267 (5), pp. 3748-3767, 2019.

Resumo | Links | BibTeX

Douglas D. Novaes; Marco A. Teixeira

Shilnikov problem in Filippov dynamical systems Journal Article

Em: Chaos, 29 , pp. 063110, 2019.

Resumo | Links | BibTeX

Leonardo P. C. da Cruz; Douglas D. Novaes; Joan Torregrosa

New lower bound for the Hilbert number in piecewise quadratic differential systems Journal Article

Em: Journal of Differential Equations, 266 (7), pp. 4170-4203, 2019.

Resumo | Links | BibTeX

Douglas D. Novaes; Marco A. Teixeira; Iris O. Zeli

The generic unfolding of a codimension-two connection to a two-fold singularity of planar Filippov systems Journal Article

Em: Nonlinearity, 31 , pp. 2083–2104, 2018.

Resumo | Links | BibTeX

Murilo R. Cândido; Jaume Llibre; Douglas D. Novaes

Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction Journal Article

Em: Nonlinearity, 30 (9), pp. 3560-3586, 2017.

Resumo | Links | BibTeX

Douglas D. Novaes; Joan Torregrosa

On the extended Chebyshev systems with positive accuracy Journal Article

Em: J. Math. Anal. Appl., 488 (1), pp. 171-186, 2017.

Resumo | Links | BibTeX

Douglas D. Novaes; Gabriel Ponce; Régis Varão

Chaos induced by sliding phenomena in Filippov systems Journal Article

Em: Journal of Dynamics and Differential Equations, pp. 1-15, 2017.

Resumo | Links | BibTeX

Jaume Llibre; Ana C. Mereu; Douglas D. Novaes

Averaging theory for discontinuous piecewise differential systems Journal Article

Em: Journal of Differential Equations, 258 (11), pp. 4007 - 4032, 2015.

Links | BibTeX

Douglas D. Novaes; Mike R. Jeffrey

Regularization of hidden dynamics in piecewise smooth flows Journal Article

Em: Journal of Differential Equations, 259 (9), pp. 4615 - 4633, 2015.

Resumo | Links | BibTeX

Jaume Llibre; Douglas D. Novaes; Marco A. Teixeira

Higher order averaging theory for finding periodic solutions via Brouwer degree Journal Article

Em: Nonlinearity, 27 (3), pp. 563, 2014.

Links | BibTeX

Douglas D. Novaes

On nonsmooth perturbations of nondegenerate planar centers Journal Article

Em: Publicacions Matemàtiques, EXTRA , pp. 395-420, 2014.

Links | BibTeX

Formação

Livre-Docente em Matemática, 2019, UNICAMP.
Pós-Doutorado, 2015 e 2016, UNICAMP e UAB.
Doutor em Matemática, 2015, UNICAMP (download da tese).
Estágio de Pesquisa no Exterior, 2014, UAB, Barcelona-Espanha.
Mestre em Matemática, 2012, UNICAMP (link da dissertação).
Licenciatura em Matemática, 2010, UNICAMP.

Prêmios

Menção Honrosa – Prêmio Carlos Teobaldo Gutierrez Vidalon 2016.
Menção Honrosa – XVIII Congresso Interno de Iniciação Científica da UNICAMP.

Interesses Científicos

(clique aqui para mais detalhes)
  • Averaging theory, Melnikov method, Lyapunov-Schmidit reduction, Relaxation Oscillation theory, and other tools to study and detect invariant sets.
  • Chebyshev systems with positive accuracy and their applications in dynamics.
  • Hidden dynamics, regularization and pinching of Filippov and non Filippov systems.
  • Singular perturbation problems and their relation with regularization of piecewise smooth vector fields.
  • Typical cycles and global dynamics of piecewise smooth vector fields.
  • Sliding dynamics and chaos.
  • Invariant measures for piecewise smooth vector fields.
  • Differential Inclusions.

No arquivo a seguir você encontrará alguns comentários elaborados pelo Prof. Marco Antonio Teixeira sobre uma das linhas de pesquisa na qual estou inserido: Non-smooth dynamical system – Reflections and Guidelines.

Próximos Eventos

(clique aqui para uma lista completa)

Não há eventos se aproximando neste momento.